# SDR QXEA9600141

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC595
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NUMBER TWO BLEED AIR HAS NOXIOUS ODOR.  INSPECTED AND PLACED ON MEL 21-4.
